5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules
Pressland M, Sauter J (2021)
Algebras and Representation Theory .
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Combinatorics of faithfully balanced modules
Crawley-Boevey WW, Ma B, Rognerud B, Sauter J (2021)
Journal of Combinatorial Theory, Series A 182: 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
On faithfully balanced modules, F-cotilting and F-Auslander algebras
Ma B, Sauter J (2020)
JOURNAL OF ALGEBRA 556: 1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Quiver-graded Richardson orbits
Eiriksson Ö, Sauter J (2019)
COMMUNICATIONS IN ALGEBRA 47(10): 4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
On quiver Grassmannians and orbit closures for representation-finite algebras
Crawley-Boevey WW, Sauter J (2017)
MATHEMATISCHE ZEITSCHRIFT 285(1-2): 367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2955696
On Quiver Grassmannians and Orbit Closures for Gen-Finite Modules
Pressland M, Sauter J (2021)
Algebras and Representation Theory .
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955346
Combinatorics of faithfully balanced modules
Crawley-Boevey WW, Ma B, Rognerud B, Sauter J (2021)
Journal of Combinatorial Theory, Series A 182: 105472.
PUB | DOI | WoS
 
[3]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943570
On faithfully balanced modules, F-cotilting and F-Auslander algebras
Ma B, Sauter J (2020)
JOURNAL OF ALGEBRA 556: 1115-1164.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935583
Quiver-graded Richardson orbits
Eiriksson Ö, Sauter J (2019)
COMMUNICATIONS IN ALGEBRA 47(10): 4304-4335.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
On quiver Grassmannians and orbit closures for representation-finite algebras
Crawley-Boevey WW, Sauter J (2017)
MATHEMATISCHE ZEITSCHRIFT 285(1-2): 367-395.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung